MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0325
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: three peg patella 35mm 200-02-35, (b)(6), lgc tibia rbktray cem sz 2.5f/ 2.5t ,02-012-43-2525, (b)(6).The revision reported was likely the result of prosthesis wear and insufficient bonds between the implants and the bones which led to aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear and loosening could not be determined as the devices were not returned for evaluation, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".
 
Event or Problem Description
As reported, approximately 3 years post op initial left tka, this 52 y/o female patient was revised due to loosening and poly wear.All components were revised to tkr.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos attached.Unable to obtain x-rays.Product not returning - disposed at the hospital.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21462610
Report Number1038671-2025-01217
Device Sequence Number12971745
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date02/25/2025
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale